Patient : Hi - I have had severe allergies this year which I have never had being a native from the same city I live (Las Vegas) with OTC allergy meds just not helping any longer, I decided to get a Kenalog shot 2 days ago. That same afternoon, I started my period. In January 2009 I had my uterus cauterized due to severe bleeding and cramping with my period. That seemed to be working, my period are much less heavy and the cramping is present but I am able to still function. BUT this period that started on the day I had the Kenalog shot has been very strange. I have had extreme cramping and the bleeding is almost black. My question is, is there any information on Kenalog shots and having this procedure (cauterizing the uterus)which would create these symptoms? I was almost to the point of going to the ER thinking something was really wrong. The cramping was constant and so bad that I did go to the quick care and got a pain killer to help ease the cramping. I am just curious, if this two situations are creating a bad experience. Any advice is greatly appreciated. Thank you. Cathy
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.